Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 225, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 22, 2007, 2:22 PM MDT for Bent County, Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2007, 2:22 PM MDT (20:22 UTC)
- Expired
- Aug 22, 2007, 3:15 PM MDT
- In force
- 53 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Bent County, CO
The radar
The Pueblo radar (KPUX), 130 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -795 J/kg
- Mixed-layer LCL
- 1975 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 222023
SVRPUB
COC011-222115-
/O.NEW.KPUB.SV.W.0225.070822T2022Z-070822T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
222 PM MDT WED AUG 22 2007
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO...
* UNTIL 315 PM MDT...
* AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
CENTERED 23 MILES SOUTH OF JOHN MARTIN RESERVOIR...OR 32 MILES
SOUTHEAST OF LA JUNTA...AND WAS MOVING TOWARD THE NORTHEAST AT 15
MPH.
* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH
CENTRAL BENT COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3769 10325 3802 10288 3768 10275 3763 10289
3764 10291 3764 10319 3765 10320
TIME...MOT...LOC 2022Z 228DEG 13KT 3769 10309
$$3 follow-up statements
000
WWUS55 KPUB 222040
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
239 PM MDT WED AUG 22 2007
COC011-222115-
/O.CON.KPUB.SV.W.0225.000000T0000Z-070822T2115Z/
BENT CO-
239 PM MDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN BENT COUNTY...
AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS CENTERED OVER SOUTH CENTRAL BENT COUNTY...OR 32 MILES
SOUTHWEST OF LAMAR...AND WAS MOVING TOWARD THE NORTHEAST AT 15 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL BENT
COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3769 10325 3802 10288 3768 10275 3763 10289
3764 10291 3764 10319 3765 10320
TIME...MOT...LOC 2039Z 230DEG 14KT 3775 10302
$$000
WWUS55 KPUB 222055
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
255 PM MDT WED AUG 22 2007
COC011-222115-
/O.CON.KPUB.SV.W.0225.000000T0000Z-070822T2115Z/
BENT CO-
255 PM MDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN BENT COUNTY...
AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS CENTERED OVER SOUTH CENTRAL BENT COUNTY...OR 32 MILES
SOUTHWEST OF LAMAR...AND WAS MOVING TOWARD THE NORTHEAST AT 15 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL BENT
COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3769 10325 3802 10288 3768 10275 3763 10289
3764 10291 3764 10319 3765 10320
TIME...MOT...LOC 2055Z 230DEG 14KT 3776 10301
$$000
WWUS55 KPUB 222114
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
314 PM MDT WED AUG 22 2007
COC011-222124-
/O.EXP.KPUB.SV.W.0225.000000T0000Z-070822T2115Z/
BENT CO-
314 PM MDT WED AUG 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENT COUNTY
EXPIRES AT 315 PM MDT...
STORMS WERE STILL IN THE AREA...BUT WILL LIKELY PRODUCE HAIL UNDER
3/4 INCH IN DIAMETER...AND WINDS UNDER 40 MPH.
LAT...LON 3769 10325 3802 10288 3768 10275 3763 10289
3764 10291 3764 10319 3765 10320
TIME...MOT...LOC 2114Z 230DEG 14KT 3781 10294
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 4:30 AM MDT, 9 hours 52 minutes earlier.
Area forecast discussion, Aug 22, 4:30 AM MDT, 9 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 430 AM MDT WED AUG 22 2007 .SHORT TERM... (TODAY AND TONIGHT) PERSISTENT AREA OF STORMS EARLY THIS MORNING OVER PROWERS COUNTY...LIKELY DUE TO LOW LEVEL MOISTURE CONVERGENCE AT THE NOSE OF STRONG LOW LEVEL JET NOTED IN SOUTHEAST COLORADO. ALREADY ISSUED AN FLS FOR THE AREA...THOUGH SUSPECT RADAR RAINFALL AMOUNTS ARE OVERESTIMATED AS LOCAL SHERIFF REPORTS GOOD DEAL OF SMALL HAIL FALLING WITH THE STORMS. INTRODUCED SOME ISOLATED POPS FOR THE FAR EAST FOR EARLY THIS MORNING TO ACCOUNT FOR ONGOING PRECIP. FOR THIS AFTERNOON...SURFACE LOW SPINS UP SOUTH OF KLHX...WITH BOUNDARY LYING ACROSS THE LOWER ARKANSAS RIVER AT MIDDAY. MODELS SUGGEST BOUNDARY DRIFTS NORTHWARD DURING THE AFTERNOON...WITH CONVECTIVE INITIATION ALONG THE PALMER DIVIDE EAST INTO NW KANSAS. BOUNDARY THEN SINKS BACK SOUTH IN THE EVENING WITH HELP FROM CONVECTIVE OUTFLOW...WITH CONVECTION SPREADING SOUTH ACROSS THE PLAINS AFTER 00Z. GREATEST THREAT FOR SEVERE IN THE AFTERNOON WOULD APPEAR TO BE OVER NORTHEAST COLORADO WHERE DEEPER INSTABILITY AND SHEAR COINCIDE...THOUGH BY EVENING 30-40 KNOT 0-6KM SHEAR SPREADS SOUTH TOWARD THE NM BORDER...SO CANT RULE OUT AT LEAST SOME ISOLATED SEVERE ON THE PLAINS VERY LATE THIS AFTERNOON AND INTO THE EVENING. NICE 60 KNOT UPPER JET NOSING INTO THE AREA AS WELL SHOULD SUPPORT STORMS PAST SUNSET OVER THE FAR EAST PLAINS. CURRENT GRIDS LOOKED PRETTY GOOD...ONLY A FEW CHANGES MADE. .LONG TERM... (THURSDAY THROUGH TUESDAY) MAIN CONCERNS CONTINUE TO BE MOVEMENT OF FRONT ACROSS THE EASTERN PLAINS THURSDAY AND FRIDAY ALONG WITH SEVERE THUNDERSTORM POTENTIAL. THURSDAY-FRIDAY...MODELS IN GENERAL AGREEMENT OF SYNOPTIC FEATURES AS UPPER TROUGH CONTINUES TO MOVE ACROSS THE GREAT BASIN EARLY THURSDAY MORNING WITH COLD FRONT LYING ACROSS NORTHEASTERN COLORADO AND INTO WESTERN AND CENTRAL NEBRASKA. UPPER TROUGH PROGGED TO CONTINUE TO LIFT ACROSS THE ROCKIES THURSDAY NIGHT AND INTO THE HIGH PLAINS FRIDAY. WITH PRESSURE FALLS ACROSS THE SE PLAINS AHEAD OF TROUGH...FRONTAL BOUNDARY SHOULD SURGE ACROSS THE PALMER DVD THURSDAY AFTERNOON AND CONTINUE ACROSS THE REST OF EASTERN COLORADO THURSDAY NIGHT. WITH INCREASING UVV AHEAD OF UPPER TROUGH...ALONG WITH LOW LEVEL MOISTURE POOLING ALONG AND BEHIND FRONT...SHOULD SEE SCATTERED THUNDERSTORMS DEVELOPING ACROSS THE EASTERN PLAINS THURSDAY AFTERNOON WITH POSSIBLE MCS DEVELOPING ACROSS THE FAR SE PLAINS AND MOVING INTO WESTERN KANSAS THURSDAY NIGHT. MODELS INDICATING INCREASING SHEAR ACROSS THE PLAINS WITH 0-6KM BULK SHEARS BETWEEN 30-40KTS...ALONG WITH CAPES BETWEEN 1000-2000 J/KG SUPPORTING THE POTENTIAL FOR ROTATING STORMS WITH LARGE HAIL UP TO 2 INCHES AND STRONG WIND GUSTS AROUND 60 MPH THE MAIN THREATS. UPPER TROUGH CONTINUES TO LIFT OUT ACROSS THE NORTHERN HIGH PLAINS ON FRIDAY...THOUGH MODELS INDICATING AN EMBEDDED SHORTWAVE DIVING ACROSS THE ROCKIES...POSSIBLY AIDING IN FURTHER STORM DEVELOPMENT ACROSS THE EASTERN MTS AND PLAINS IN A COOL AND MOIST LOW LEVEL UPSLOPE REGIME. MODELS CONTINUE TO INDICATE AMPLE SHEAR AND INSTABILITY FOR A FEW STRONG TO SEVERE STORMS IF THEY CAN DEVELOP. SATURDAY-SUNDAY...DRIER AND WARMER WEST TO NORTHWEST FLOW DEVELOPS ACROSS THE REGION AS UPPER LEVEL RIDGING REBUILDS ACROSS THE REGION. HAVE TRIMMED POPS AND WARMED TEMPERATURES A TAD ACROSS THE AREA WITH H7 TEMPS PROGGED 14-18C AND NOT MUCH IN THE WAY OF AVAILABLE MOISTURE. MONDAY-TUESDAY...NO CHANGES TO CURRENT FORECAST AS MODELS CONTINUE TO INDICATE MOISTURE FROM THE REMNANTS OF HURRICANE DEAN ACROSS THE DESERT SOUTHWEST MOVING INTO THE FOUR CORNERS AND WESTERN COLORADO...WHICH COULD BRING ANOTHER INCREASE IN THUNDERSTORMS FOR THE WESTERN AREAS THROUGH EARLY NEXT WEEK...WITH ANOTHER COLD FRONT POISED TO MOVE ACROSS THE HIGH PLAINS BY MID WEEK. -MW && .AVIATION...WILL INTRODUCE A VCTS GROUP TO BOTH KCOS AND KPUB TAFS FOR THIS EVENING (23Z-03Z) WITH THE 12Z ISSUANCE...WHILE KEEPING KALS DRY. SUSPECT WELL GET SOME STRONG OUTFLOW WINDS AT BOTH KCOS AND KPUB THIS EVENING (LIKELY N-NE) EVEN IF STORMS ARE FARTHER EAST OF THE TERMINALS. WILL NEED TO BUMP UP SOUTHWEST WINDS AT KALS FOR THIS AFTERNOON WITH DEEP MIXING AND JET OVERHEAD. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/23
Hazardous weather outlook, Aug 22, 6:54 AM MDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 654 AM MDT WED AUG 22 2007 COZ058>089-093>099-231300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 654 AM MDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING ACROSS THE FAR SOUTHEAST PLAINS. ONE OR TWO SEVERE STORMS...PRODUCING HAIL OVER 3/4 OF AN INCH IN DIAMETER AND WIND GUSTS OVER 60 MPH ARE POSSIBLE EAST OF A COLORADO SPRINGS TO LA JUNTA TO SPRINGFIELD LINE LATER THIS AFTERNOON AND EVENING. THUNDERSTORMS OVER THE EASTERN PLAINS MAY ALSO PRODUCE VERY HEAVY RAINFALL THIS EVENING...ESPECIALLY ALONG AND NORTH OF THE ARKANSAS RIVER. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS MOUNTAINS AND I-25 CORRIDOR LATE THIS AFTERNOON AND EARLY EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE WIND GUSTS TO 50 MPH AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION THURSDAY AND FRIDAY...WITH THE BEST CHANCES EXPECTED ACROSS THE EASTERN MOUNTAINS AND PLAINS...AS A COLD FRONT SLOWLY MOVES ACROSS EASTERN COLORADO. THE MAIN THREAT FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...WIND GUSTS TO NEAR 40 MPH...ALONG WITH SMALL HAIL AND BRIEF HEAVY RAINFALL. A FEW SEVERE STORMS WILL ALSO BE POSSIBLE ACROSS THE EASTERN PLAINS...WITH HAIL UP TO 2 INCHES IN DIAMETER AND WIND GUSTS TO OVER 60 MPH POSSIBLE. FOR SATURDAY THROUGH TUESDAY...ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE EACH AFTERNOON AND EVENING...WITH THE BEST COVERAGE EXPECTED OVER AND NEAR THE HIGHER TERRAIN. THE MAIN THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS UP TO 35 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS MAY BE POSSIBLE LATE THIS AFTERNOON AND EVENING OVER THE EASTERN PLAINS.
In the hours before
Local storm report, Aug 22, 9:35 AM MDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
935 AM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM FLASH FLOOD GRANADA 38.06N 102.31W
08/22/2007 PROWERS CO PUBLIC
WATER GREATER THAN A HALF FOOT DEEP FLOWING OVER ROADS IN
GRANADA. STANDING WATER 1 TO 1.5 FEET DEEP.
&&
LWLocal storm report, Aug 22, 9:54 AM MDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
954 AM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN GRANADA 38.06N 102.31W
08/22/2007 M2.95 INCH PROWERS CO CO-OP OBSERVER
0905 AM HEAVY RAIN GRANADA 38.06N 102.31W
08/22/2007 E4.50 INCH PROWERS CO LAW ENFORCEMENT
4.5 INCH RAINFALL ESTIMATE ON HIGHWAY 196 N OF GRANADA.
OTHER ESTIMATES OF 2-3 INCHES IN THE GRANADA AREA.
&&
LWLocal storm report, Aug 22, 9:55 AM MDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
955 AM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM FLASH FLOOD GRANADA 38.06N 102.31W
08/22/2007 PROWERS CO PUBLIC
WATER GREATER THAN A HALF FOOT DEEP FLOWING OVER ROADS IN
GRANADA. STANDING WATER 1 TO 1.5 FEET DEEP.
0900 AM HEAVY RAIN GRANADA 38.06N 102.31W
08/22/2007 M2.95 INCH PROWERS CO CO-OP OBSERVER
0905 AM HEAVY RAIN GRANADA 38.06N 102.31W
08/22/2007 E4.50 INCH PROWERS CO LAW ENFORCEMENT
4.5 INCH RAINFALL ESTIMATE ON HIGHWAY 196 N OF GRANADA.
OTHER ESTIMATES OF 2-3 INCHES IN THE GRANADA AREA.
&&
LWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 3:55 AM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| Aug 22, 7:00 AM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| Aug 22, 3:22 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 53 min |
| Aug 22, 3:31 PM MDT | Tornado Warning | PUB | Bent | 17 min |
| Aug 22, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 31 min |
| Aug 22, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 55 min |
| Aug 22, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 96 min |
| Aug 22, 5:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 97 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.